Stochastic Systems
Home | Articles | Past volumes | About | Login | Notify | Contact | Search
 SSY Home > Vol. 7 (2017) open journal systems 

 Issue 1, Volume 7  
 Scaling limits for infinite-server systems in a random environment   Abstract | PDF
 
  Mariska Heemskerk, Johan van Leeuwaarden and Michel Mandjes
 Pages: 1-31

 Asymptotic expansion of stationary distribution for reflected Brownian motion in the quarter plane via analytic approach   Abstract | PDF
 
  Sandro Franceschi and Irina Kourkova
 Pages: 32-94

 Heavy-traffic limit for the initial content process   Abstract | PDF
 
  A. Korhan Aras, Yunan Liu and Ward Whitt
 Pages: 95-142

 Heavy traffic approximation for the stationary distribution of a generalized Jackson network: The BAR approach   Abstract | PDF
 
  Anton Braverman, J.G. Dai and Masakiyo Miyazawa
 Pages: 143-196

 Waves in a spatial queue   Abstract | PDF
 
  David Aldous
 Pages: 197-236




Home | Articles | Past volumes | About | Login | Notify | Contact | Search

Stochastic Systems. ISSN: 1946-5238